# SDR FDEA202108252216

- Difficulty date: August 25, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 31,017 hours, 17,565 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK INDICATION WAS FOUND AT RIB26 REAR SPAR WEB FLANGE AREA OF LH CENTER   FLAP.   ACCOMPLISHED THE WORK: LH CENTER FLAP, CRACK IN UPPER FLANGE OF RIB 26 AT   STRINGERS 2.8 - ALI 575306-01 (FAA AD 2019-21-01) I.A.W. A300-600 EA NO: T6-5750-T0363500 P1,   SEQ NO: 1134 AND SRM 57-50-00-201, P. 202-205, FIG. 201, 57-50-00-201, P. 217-220, FIG. 205.
